# SDR AALA20130508011

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 36,471 hours, 14,947 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LUG BUSHINGS CORRODED AT CENTER SECTION FORWARD SPAR UPPER TERMINAL FITTING FORWARD CLEVIS LUG BUSHING.  REPAIRED BUSHING PER EA B737-55-029632.
